# SDR ASAA2021081985746

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 48,628 hours, 14,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HANDLE FLOOD LIGHT AT SEAT ROW 15DEF AFT POSITION INOP. GROUNDED - YES. RELAMPED EMERGENCY EXIT HANDLE FLOOD LIGHT AT SEAT ROW 15DEF AFT POSITION REF AMM 33-51-01. OPS CHECK GOOD.
